# SDR 96ZZZX6142

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N329SD
- Make and model: Piper PA-23-250
- Aircraft serial: 273512
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pac
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT COME DOWN.  EMERGENCY BOTTLE USED TO LOCK GEAR.  HYD POWER PAC FAILURE.
